# SDR SWAA2024042577644

- Difficulty date: April 21, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 33,487 hours, 16,000 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Pulled
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING; MID FLAP SUPPORT FAIRING #3; INBOARD FLAP; OUTBOARD RIVETS PULLED THROUGH. LARGEST HOLE SIZE IS .323. REFERENCE SRM 57-53-70-2R-2 REPAIR INSTRUCTIONS ALT. 1.   ENGINEERING APPROVES TO INSTALL HARDWARE TO RUBSTRIP ON #3 TRAILING EDGE FLAP FAIRING PER SRM 57-53-70-2R-2. 4 OUT OF 5 HOLE SIZES ARE FOLLOWS; STARTING FWD .320; .310; .323; .262; NO DAMAGE TO LAST HOLE. AFTER REVIEWING THIS FAULT, ENGINEERING CONCURS WITH THE SRM DEFERRAL REVIEW FOR FAULT: TTG8Q00SW9AQ. REFER TO TSR 2024002685.   REMOVED AND REPLACED IAW SRM 57-53-70-2R-2-B00430 FLAP SUPPORT FAIRING - NUMBER 3 INBOARD TRAILING EDGE FLAP - DVI 500 CYC - INTERIM REPAIR.
